| Model Number |
CNWTT4 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Diplopia/Double Vision (4802)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A health care professional reported that following an intraocular lens (iol) implant procedure, the patient had double vision.The iol was explanted during secondary procedure.Additional information has been requested.
Additional Manufacturer Narrative
Additional information provided in d.9., h.3., h.6.And h.11.The product was returned for analysis.The reported complaint cannot be confirmed from the returned sample.Iol received in a company iol lens case with a non-company label applied over the company label.Sn (b)(6) is handwritten on the non-company label.Iol returned positioned incorrectly in the iol case.Solution is dried on the iol.The optic is torn/split-cut dividing the iol in two.The two iol segments are adhered to each other with solution.The root cause for the reported complaint could not be determined.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).